# SDR QR9R2024081900001

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720729244
- Aircraft time: 4,369 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: EC14530061
- Condition: Seized
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, MAINTENANCE FOUND THE #2 ENGINE COMPRESSOR BLADES DAMAGED. SUBSEQUENT TROUBLESHOOTING REVEALED THE AIR CONDITIONER COMPRESSOR SEIZED CAUSING THE AC COMPRESSOR BELT TO SHRED AND DAMAGE #2 ENGINE COMPRESSOR BLADES.
